# SDR SWAA2015072142107

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 36,354 hours, 23,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Beam
- Part number: 3922934
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE CUT OUT LOWER SUPPORT BRACKET LOOSE.  R & R BRACKET ASSEMBLY IAW SRM.
